# SDR FDEA201309132216

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R5327027801400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 252UF CRACKED, FRAMES 60-62 BETWEEN SEAT TRACK -Y953 AND -Y1456.   FABRICATED NEW FLOORBOARD IAW SRZ-25-005.
